# SDR SWAA2023081780322

- Difficulty date: July 19, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 8 W.L. 160.<[01] UPDATE STEP 2.;[02] INSTALLED NEW UPPER ATTACH ANGLE BS 663 VAPOR BARRIER PER SRM 51-40-02 AND DWG 111A1322;[03] UPDATE STEP 3;[04] UPDATED STEP 4;[05] COMPLETED STEP 4.;[06] ALL WORK COMPLETED; REMOVED AND REPLACED UPPER ATTACH ANGLE BS 663 RBL 6 TO RBL 65;[07] ALL WORK COMPLETED; REMOVED AND REPLACED UPPER ATTACH ANGLE BS 663 RBL 6 TO RBL 65 PER SRM 51-40-02 AND DWG 111A1322;[08] VERIFIED CORRECTIVE ACTION #7. VERIFIED MEASUREMENTS.
